# SDR TRAX200801240

- Difficulty date: September 29, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON MAIN CABIN DOOR PARTIALLY MISSING ALONG WITH EMERGENCY DIRECTIONAL ARROW.  FLT 4250 DEL 15 MINS.  REPLACED EXIT AND ARROW ON PAX DOOR IAW AMM.  (K)
